Alert archive / Delaware / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2013, 4:59 PM EDT for Sussex County, Delaware. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2013, 4:59 PM EDT (20:59 UTC)
- Expired
- Jul 1, 2013, 6:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 40 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
637
WWUS81 KPHI 012059
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT MON JUL 1 2013
DEZ003-004-012200-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
459 PM EDT MON JUL 1 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHESAPEAKE HEIGHTS...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...
AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR DELMAR AROUND 510 PM...GUMBORO AROUND 530
PM...SELBYVILLE AROUND 540 PM...DAGSBORO AROUND 550 PM AND MILLVILLE
AROUND 600 PM.
LAT...LON 3845 7563 3868 7525 3848 7504 3846 7504
3845 7507 3845 7508 3845 7552
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:20 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 1, 4:20 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT MON JUL 1 2013
.SYNOPSIS...
HIGH PRESSURE OFF THE EAST COAST AND A FRONTAL SYSTEM ACROSS THE
MIDDLE ATLANTIC REGION WILL CONTINUE TO BRING PERIODS OF SHOWERS
ACROSS OUR AREA FOR THE NEXT FEW DAYS. CONDITIONS WILL SLOWLY
IMPROVE LATE THIS WEEK AND INTO THE WEEKEND WITH TEMPERATURES
RISING TO ABOVE NORMAL READINGS BY THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FFA CONTD. THIS MORNINGS ACTIVITY SPEAKS FOR ITSELF.
NOT AS MUCH HEAVY CONVECTION OCCURRED IN OUR AREA SINCE 2 PM BUT
ITS TRYING AND CANT RULE IT OUT. TOO MUCH CLOUD COVER AND APPARENTLY
NOT ENOUGH HEATING FOR STRONG STORMS HERE.
PWAT AXIS CONTS 2+ ALONG THE I 95 CORRIDOR AND VAPOR HAS CONNECTION
TO NEAR FLORIDA.
THE FOCUS IS ON SOME SORT OF IMPULSE OR TWO RIDING NWD ALONG THE
EAST COAST AND CAUSING ONE OR TWO MORE PERIODS OF TORRENTIAL RAIN.
THERE PROBABLY WONT BE MUCH THUNDER WITH IT.
THINKING MORE WIDESPREAD HEAVY SHOWERS DEVELOP IN OUR AREA AFTER 04Z
AS LOW LVL WINDS ORGANIZE A NEW SPEED MAX ALONG THE MID ATLC COAST.
THAT WOULD PROBABLY BE ENOUGH LIFT TO YIELD HEAVY QPF.
HOURLY RFALLS EARLY TUESDAY 1 TO 2 INCHES WHERE IT RAINS HARD THE
ENTIRE HOUR. TRAVEL DELAYS AND TRAFFIC DETOURS FM LANE AND ROAD
CLOSURES EXPECTED BUT THE TIMING AND WHERE IS THE ISSUE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
TUESDAY...BELIEVE WE HAVE FF POTENTIAL BUT WE'RE NOT SURE IF ITS
ALL CONFINED TO THE MORNING OR IF THERE IS LATE AFTN REDEVELOPMENT
FURTHER WEST WHERE IT HEATS UP? MLCAPE OF 1000J TUE AFTN.
SOME DRYING IN THE GUIDANCE FOR THE AFTN BUT MODEL DISAGREEMENT.
WE SHOULD HAVE A MORNING BURST OF HEAVY SHOWERS NEAR I95...THE AFTN
MAY BE MORE RELATED TO HEATING AND POTENTIAL FOR HEAVY CONVECTION
TENDING TO BE RESTRICTED TO EASTERN PA.
TEMPS/WINDS/DEWS WERE 50 50 BLENDED 12Z/1 GFS/NAM GUIDANCE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE HIGHLY AMPLIFIED H5 PATTERN REMAINS IN THE LONG TERM WITH THE
TROUGH ACROSS THE CENTRAL PART OF THE COUNTRY WEAKENING. THIS ALLOWS
THE HIGH PRESSURE OFF THE EAST COAST TO RETROGRESS BACK ACROSS THE
ERN US. THIS WILL ALLOW FOR A WARMER THEN DRIER PATTERN ACROSS OUR
REGION.
TUE NIGHT THRU FRI...WE REMAIN IN THE DEEPER SRLY FLOW WITH SEVERAL
S/W MOVING ACROSS THE AREA. THERE WILL BE DAILY CHC FOR
SHOWERS/TSTMS ACROSS THE AREA. HEAVIER RAINS POSSIBLE IN ANY OF THE
SHOWERS. TEMPERATURES WILL BE A LITTLE ABOVE NORMAL WITH HIGHS IN
THE MID/UPPER 80S (NORTH) AND UPPER 80S TO LOW 90S (SOUTH). IT WILL
REMAIN HUMID AND OVERNIGHT LOWS WILL MOSTLY BE IN 70S WITH SOME
MID/UPPER 60S ACROSS THE NORTH.
FRI NIGHT THRU MONDAY...THE UPPER HIGH WILL CONTINUE TO MOVE
WESTWARD (SOUTH OF OUR AREA)...ALLOWING THE UPPER FLOW TO BECOME
MORE WRLY. THIS WILL ALLOW THE DEEP FLOW OF HIGHER PW AIR TO BE
CUT OFF FOR OUR REGION. THERE WILL STILL BE A FEW CHCS FOR
SHOWERS/TSTMS BOTH SAT AND SUN AS THE GFS/EC SHOW SHORTWAVE ENERGY
MOVING THRU THE REGION. MOSTLY WENT WITH HPC TEMPS/POPS FOR THE
AREA. TEMPERATURES WILL BE ABOVE NORMAL FOR EARLY JULY WITH HIGHS
IN THE LOW 90S IN MANY AREAS AND LOWS MOSTLY IN THE 70S.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...CIGS VARIABLE VFR TO MVFR WITH LIGHT MOSTLY S
WIND. SPOTTY IFR CONDS IN SHOWERS/TSTMS.
TONIGHT...CIGS SHOULD LOWER TO BETWEEN 500 AND 1500 FT LATE WITH
A FEW BANDS OF IFR VSBY IN SHOWERS AND ISOLATED TSTMS. LIGHT SOUTH WIND.
SREF HAS HIGHEST CONFIDENCE ON LOW CIGS VCNTY KABE AND KRDG.
TUESDAY...AFTER EARLY MORNING IFR OR MVFR CIGS LIFT...VFR CIGS WITH
MVFR/IFR CONDS IN WITH SHOWERS AND THUNDERSTORMS. SOUTHERLY WINDS
GENERALLY NEAR 10 KNOTS, WITH LOCAL GUSTS TO NEAR 20 KNOTS IN THE
AFTERNOON.
OUTLOOK...
WED NIGHT THRU FRIDAY...MOSTLY VFR BUT LOWER CONDITIONS POSSIBLE
DURING EARLY MORNING FOG. SCATTERED SHOWERS/TSTMS WITH LOWER
CONDITIONS DURING THE AFTERNOONS EARLY EVENING.
FRI NIGHT THRU SAT...MOSTLY VFR.
&&
.MARINE...
MARGINAL SCA FOR NEAR 5 SEAS ON THE ATLC WATERS WILL REMAIN IN EFFECT AS
PERSISTENT S TO SWLY FLOW WILL KEEP SEAS ELEVATED. MODEL GUIDANCE
HAS BEEN BIASED HIGH.
BANDS OF SHOWERS AND ISOLATED TSTMS FOR DE BAY.
OUTLOOK...
SCA FLAG EXTENDED INTO TUE NIGHT WITH MARGINAL 5FT SEAS ON THE
OCEAN. CONDITIONS WILL PROBABLY REMAIN MOSTLY SUB-SCA WITH 3 TO 4
FT SEAS ON THE OCEAN FOR MOST OF THE REST OF THE WEEK. SCATTERED
AFTERNOON/EARLY EVENING TSTMS POSSIBLE.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH CONTINUES THROUGH TUE EVENING, WITH THE EXCEPTION
OF THE NEW JERSEY COASTAL PLAIN.
GIVEN THE RECORD RAINS OF JUNE IN THE URBAN CORRIDOR AND THE CONTD
PWAT AXIS OF 2+ INCHES ALONG I95 THROUGH AT LEAST TUE... AND THE
POTENTIAL FOR REPEATED AND FOCUSED HEAVY RAIN PRODUCING SHOWERS
AND THUNDERSTORMS, THIS COULD BE A LOCALLY DANGEROUS SITUATION
ESPECIALLY FOR THOSE WITH CONCERNS ALONG SMALL STREAMS AND LOW
LYING VULNERABLE AREAS. PLAN FOR TRAVEL DELAYS AND DETOURS IF AND
WHEN FLOODING FLOODING REDEVELOPS IN PART OF THE AREA.
THERE STILL REMAINS SOME QUESTION ON THE MAIN LOCATION OF THE MORE
FOCUSED HEAVY RAINFALL, BUT IT APPEARS THE I-95 CORRIDOR AND
ESPECIALLY POINTS TO THE WEST ARE OF MORE CONCERN.
THE HEAVIEST RAIN WILL LEAD TO FLOODING AS THE ENVIRONMENT IS PRIMED
FOR EFFICIENT RAIN PRODUCING CORES, COMBINED WITH MANY AREAS OF
RATHER LOW 1-HOUR FLASH FLOOD GUIDANCE.
&&
.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS IS BEING FCST TODAY FOR THE NJ AND
DE BEACHES.
A MDT RISK IS EXPECTED TUESDAY. THEREAFTER... LOW OR MDT WED
THROUGH THE UPCOMING WEEKEND AND WILL BE DEPENDENT ON WHETHER A
SECONDARY 15 SECOND SWELL APPEARS IN OUR WATERS LATE IN THE WEEK.
&&
.CLIMATE...
RECORD RAINFALLS IN JUNE IN THE DELAWARE VALLEY.
CLM'S FOR JUNE ARE POSTED BUT NO TIME TO APPEND ANY RECORD
REFERENCE DATA.
DAILY RAINFALL RECORDS FOR JULY 1 ARE BELOW.
ACY 1.26 1922
PHL 1.04 1877
ILG 1.08 2009
ABE 1.12 1960 NEW RECORD WAS ESTABLISHED TODAY
TTN 1.75 2005
GED 1.80 1996
RDG 1.18 1922
MPO 1.76 1976
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ001-007>010-
012-015>019.
DE...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MDZ008-012-015-
019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...O'HARA
NEAR TERM...DRAG 418
SHORT TERM...DRAG 418
LONG TERM...O'HARA
AVIATION...DRAG/GORSE 418
MARINE...DRAG/GORSE 418
HYDROLOGY...418
RIP CURRENTS...418
CLIMATE...418Hazardous weather outlook, Jul 1, 3:24 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT MON JUL 1 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-PAZ054- 055-060>062-070-071-101>106-021930- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 324 PM EDT MON JUL 1 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOME TORRENTIAL RAIN PRODUCING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TUESDAY, ESPECIALLY IN THE AFTERNOON AND EVENING. THIS COULD RESULT IN TIMES OF LOCALIZED FLOODING. HEAT INDICES DURING THE AFTERNOONS OF FRIDAY THROUGH SUNDAY COULD GET INTO THE UPPER 90S ESPECIALLY IN THE HIGHLY URBANIZED CENTERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020>023-027-021930- WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 324 PM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCAL HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT TIMES, WHICH MAY RESULT IN SOME POOR DRAINAGE FLOODING. SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCAL HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT TIMES TUESDAY, WHICH MAY RESULT IN SOME POOR DRAINAGE FLOODING. HEAT INDICES DURING THE AFTERNOONS OF FRIDAY THROUGH SUNDAY COULD GET INTO THE UPPER 90S ESPECIALLY IN THE URBAN CENTERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-021930- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 324 PM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. LOCAL HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT TIMES, WHICH MAY RESULT IN SOME POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW LOCAL HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY, WHICH MAY RESULT IN SOME POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-021930- DELAWARE BEACHES- 324 PM EDT MON JUL 1 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FEW LOCAL HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY, WHICH MAY RESULT IN SOME POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS WITH LOCALLY STRONG WINDS ARE POSSIBLE MAINLY LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOME MAINLY AFTERNOON AND EVENING THUNDERSTORMS WITH LOCALLY STRONG WINDS ARE POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 11:43 AM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1143 AM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLOOD PEN ARGYL 40.87N 75.25W
07/01/2013 NORTHAMPTON PA PUBLIC
STREET FLOODING IN PEN ARGYL.
0545 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING IN BANGOR BOROUGH. SEVERAL
ROADS UNDER WATER WITH ROAD CLOSURES.
0700 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
FIVE TO SIX HOMES UNDER WATER AND OTHERS WITH
STRUCTURAL DAMAGE DUE TO FLASH FLOODING.
0700 AM FLASH FLOOD EAST BANGOR 40.88N 75.19W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
HIGH WATER AND SEVERAL REPORTS OF DAMAGE TO HOMES DUE
TO FLASH FLOODING.
0830 AM FLOOD KINGWOOD TWP 40.48N 75.03W
07/01/2013 HUNTERDON NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN KINGWOOD TWP.
0839 AM TSTM WND DMG BRANCHBURG TWP 40.55N 74.72W
07/01/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BRANCHBURG TWP. ALSO LOCALIZED
STREET FLOODING REPORTED.
0847 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ PUBLIC
TREE LIMBS DOWN IN BRIDGEWATER TWP.
0903 AM FLOOD BEDMINSTER TWP 40.67N 74.69W
07/01/2013 SOMERSET NJ 911 CALL CENTER
LOCALIZED STREET FLOODING REPORTED IN BEDMINSTER TWP.
0915 AM FLASH FLOOD BERNARDS TWP 40.68N 74.58W
07/01/2013 SOMERSET NJ COCORAHS
RAPIDLY MOVING WATER 15 INCHES DEEP ON ROADS IN
BERNARDS TWP.
0930 AM FLASH FLOOD PARSIPPANY 40.86N 74.43W
07/01/2013 MORRIS NJ COCORAHS
STREET FLOODING REPORTED IN PARSIPPANY. STREET IS
COMPLETELY COVERED WITH RAPIDLY FLOWING WATER.
&&
EVENT NUMBER PHI1300238 PHI1300239 PHI1300240 PHI1300241 PHI1300247
PHI1300244 PHI1300243 PHI1300245 PHI1300246 PHI1300242
KLINE/MARKIEWICZSpecial weather statement, Jul 1, 12:04 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EDT MON JUL 1 2013
DEZ003-011645-
INLAND SUSSEX DE-
1204 PM EDT MON JUL 1 2013
...SHOWERS AND THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 1201 PM EDT...AN INTENSE SHOWER WITH SOME THUNDER WAS NEAR
DELMAR...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR LAUREL AROUND 1210 PM...
SYCAMORE AROUND 1220 PM...GEORGETOWN AROUND 1230 PM...ELLENDALE
AROUND 1240 PM AND MILTON AROUND 1250 PM.
LAT...LON 3846 7569 3846 7570 3883 7573 3884 7556
3891 7548 3892 7541 3896 7539 3895 7531
3885 7523 3879 7514 3861 7512 3859 7515
3860 7513 3859 7512 3846 7511
FORECASTER:POLocal storm report, Jul 1, 12:10 PM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLOOD PEN ARGYL 40.87N 75.25W
07/01/2013 NORTHAMPTON PA PUBLIC
STREET FLOODING IN PEN ARGYL.
0545 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING IN BANGOR BOROUGH. SEVERAL
ROADS UNDER WATER WITH ROAD CLOSURES.
0700 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
FIVE TO SIX HOMES UNDER WATER AND OTHERS WITH
STRUCTURAL DAMAGE DUE TO FLASH FLOODING.
0700 AM FLASH FLOOD EAST BANGOR 40.88N 75.19W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
HIGH WATER AND SEVERAL REPORTS OF DAMAGE TO HOMES DUE
TO FLASH FLOODING.
0830 AM FLOOD KINGWOOD TWP 40.48N 75.03W
07/01/2013 HUNTERDON NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN KINGWOOD TWP.
0839 AM TSTM WND DMG BRANCHBURG TWP 40.55N 74.72W
07/01/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BRANCHBURG TWP. ALSO LOCALIZED
STREET FLOODING REPORTED.
0847 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ PUBLIC
TREE LIMBS DOWN IN BRIDGEWATER TWP.
0848 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ TRAINED SPOTTER
TREES 2 IN DIAMETER AS WELL AS WIRES DOWN ON FOOTHILL
ROAD
0903 AM FLOOD BEDMINSTER TWP 40.67N 74.69W
07/01/2013 SOMERSET NJ 911 CALL CENTER
LOCALIZED STREET FLOODING REPORTED IN BEDMINSTER TWP.
0915 AM FLASH FLOOD BERNARDS TWP 40.68N 74.58W
07/01/2013 SOMERSET NJ COCORAHS
RAPIDLY MOVING WATER 15 INCHES DEEP ON ROADS IN
BERNARDS TWP.
0930 AM FLASH FLOOD PARSIPPANY 40.86N 74.43W
07/01/2013 MORRIS NJ COCORAHS
STREET FLOODING REPORTED IN PARSIPPANY. STREET IS
COMPLETELY COVERED WITH RAPIDLY FLOWING WATER.
&&
EVENT NUMBER PHI1300238 PHI1300239 PHI1300240 PHI1300241 PHI1300247
PHI1300244 PHI1300243 PHI1300248 PHI1300245 PHI1300246 PHI1300242
KLINE/MARKIEWICZLocal storm report, Jul 1, 2:30 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLOOD PEN ARGYL 40.87N 75.25W
07/01/2013 NORTHAMPTON PA PUBLIC
STREET FLOODING IN PEN ARGYL.
0545 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING IN BANGOR BOROUGH. SEVERAL
ROADS UNDER WATER WITH ROAD CLOSURES... INCLUDING
MESSINGER RD... VIADUCT RD... SOUTH MAIN STREET... AND
RUTT RD.
0700 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
FIVE TO SIX HOMES UNDER WATER AND OTHERS WITH
STRUCTURAL DAMAGE DUE TO FLASH FLOODING.
0700 AM FLASH FLOOD EAST BANGOR 40.88N 75.19W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
HIGH WATER AND SEVERAL REPORTS OF DAMAGE TO HOMES DUE
TO FLASH FLOODING.
0830 AM FLOOD KINGWOOD TWP 40.48N 75.03W
07/01/2013 HUNTERDON NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN KINGWOOD TWP.
0839 AM TSTM WND DMG BRANCHBURG TWP 40.55N 74.72W
07/01/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BRANCHBURG TWP. ALSO LOCALIZED
STREET FLOODING REPORTED.
0847 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ PUBLIC
TREE LIMBS DOWN IN BRIDGEWATER TWP.
0848 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ TRAINED SPOTTER
TREES 2 IN DIAMETER AS WELL AS WIRES DOWN ON FOOTHILL
ROAD
0903 AM FLOOD BEDMINSTER TWP 40.67N 74.69W
07/01/2013 SOMERSET NJ 911 CALL CENTER
LOCALIZED STREET FLOODING REPORTED IN BEDMINSTER TWP.
0915 AM FLASH FLOOD BERNARDS TWP 40.68N 74.58W
07/01/2013 SOMERSET NJ COCORAHS
RAPIDLY MOVING WATER 15 INCHES DEEP ON ROADS IN
BERNARDS TWP.
0930 AM FLASH FLOOD PARSIPPANY 40.86N 74.43W
07/01/2013 MORRIS NJ COCORAHS
STREET FLOODING REPORTED IN PARSIPPANY. STREET IS
COMPLETELY COVERED WITH RAPIDLY FLOWING WATER.
&&
EVENT NUMBER PHI1300238 PHI1300239 PHI1300240 PHI1300241 PHI1300247
PHI1300244 PHI1300243 PHI1300248 PHI1300245 PHI1300246 PHI1300242
KLINE/MARKIEWICZLocal storm report, Jul 1, 3:31 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM FLOOD PEN ARGYL 40.87N 75.25W
07/01/2013 NORTHAMPTON PA PUBLIC
STREET FLOODING IN PEN ARGYL.
0545 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING IN BANGOR BOROUGH. SEVERAL
ROADS UNDER WATER WITH ROAD CLOSURES... INCLUDING
MESSINGER RD... VIADUCT RD... SOUTH MAIN STREET... AND
RUTT RD.
0700 AM FLASH FLOOD BANGOR 40.87N 75.21W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
FIVE TO SIX HOMES UNDER WATER AND OTHERS WITH
STRUCTURAL DAMAGE DUE TO FLASH FLOODING.
0700 AM FLASH FLOOD EAST BANGOR 40.88N 75.19W
07/01/2013 NORTHAMPTON PA 911 CALL CENTER
HIGH WATER AND SEVERAL REPORTS OF DAMAGE TO HOMES DUE
TO FLASH FLOODING.
0830 AM FLOOD KINGWOOD TWP 40.48N 75.03W
07/01/2013 HUNTERDON NJ TRAINED SPOTTER
STREET FLOODING REPORTED IN KINGWOOD TWP.
0839 AM TSTM WND DMG BRANCHBURG TWP 40.55N 74.72W
07/01/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BRANCHBURG TWP. ALSO LOCALIZED
STREET FLOODING REPORTED.
0847 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ PUBLIC
TREE LIMBS DOWN IN BRIDGEWATER TWP.
0848 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ TRAINED SPOTTER
TREES 2 IN DIAMETER AS WELL AS WIRES DOWN ON FOOTHILL
ROAD
0850 AM TSTM WND DMG BRIDGEWATER TWP 40.60N 74.62W
07/01/2013 SOMERSET NJ TRAINED SPOTTER
LARGE TREES AND POWER LINES DOWN THROUGHOUT BRIDGEWATER
TWP CAUSING ROAD CLOSURES... INCLUDING OLD YORK ROAD.
0903 AM FLOOD BEDMINSTER TWP 40.67N 74.69W
07/01/2013 SOMERSET NJ 911 CALL CENTER
LOCALIZED STREET FLOODING REPORTED IN BEDMINSTER TWP.
0915 AM FLASH FLOOD BERNARDS TWP 40.68N 74.58W
07/01/2013 SOMERSET NJ COCORAHS
RAPIDLY MOVING WATER 15 INCHES DEEP ON ROADS IN
BERNARDS TWP.
0930 AM FLASH FLOOD PARSIPPANY 40.86N 74.43W
07/01/2013 MORRIS NJ COCORAHS
STREET FLOODING REPORTED IN PARSIPPANY. STREET IS
COMPLETELY COVERED WITH RAPIDLY FLOWING WATER.
&&
EVENT NUMBER PHI1300238 PHI1300239 PHI1300240 PHI1300241 PHI1300247
PHI1300244 PHI1300243 PHI1300248 PHI1300249 PHI1300245 PHI1300246
PHI1300242
KLINE/MARKIEWICZ/JOHNSONSpecial weather statement, Jul 1, 4:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT MON JUL 1 2013
DEZ003-004-012200-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
459 PM EDT MON JUL 1 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHESAPEAKE HEIGHTS...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...
AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR DELMAR AROUND 510 PM...GUMBORO AROUND 530
PM...SELBYVILLE AROUND 540 PM...DAGSBORO AROUND 550 PM AND MILLVILLE
AROUND 600 PM.
LAT...LON 3845 7563 3868 7525 3848 7504 3846 7504
3845 7507 3845 7508 3845 7552
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:07 AM EDT | Special Weather Statement | PHI | Sussex | 38 min |
| Jul 1, 5:37 AM EDT | Flash Flood Warning | PHI | Warren | 6 hr |
| Jul 1, 6:49 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Sussex, Warren | 4 hr |
| Jul 1, 7:09 AM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 4 hr |
| Jul 1, 7:47 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 58 min |
| Jul 1, 8:03 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 4 hr |
| Jul 1, 8:07 AM EDT | Flash Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 1, 8:25 AM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 1, 8:39 AM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 66 min |
| Jul 1, 8:55 AM EDT | Flash Flood Warning | PHI | Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 1, 10:30 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 5 hr |
| Jul 1, 10:52 AM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset | 13 hr |
| Jul 1, 12:05 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jul 1, 12:28 PM EDT | River Flood Warning | PHI | Burlington | 40 hr |
| Jul 1, 12:36 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
| Jul 1, 2:14 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 1, 5:38 PM EDT | River Flood Warning | PHI | Somerset | 4 hr |
| Jul 1, 2:26 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jul 1, 3:33 AM EDT | Special Weather Statement | PHI | Carbon | 42 min |
| Jul 1, 3:50 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 3 hr |
| Jul 1, 5:55 AM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jul 1, 6:58 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 4 hr |
| Jul 1, 7:52 AM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Montgomery, Northampton | 4 hr |
| Jul 1, 8:38 AM EDT | Areal Flood Warning | PHI | Chester | 6 hr |
| Jul 1, 9:35 AM EDT | Areal Flood Warning | PHI | Bucks | 6 hr |
| Jul 1, 11:57 AM EDT | River Flood Warning | PHI | Chester | 2 hr |
| Jul 1, 1:56 PM EDT | Areal Flood Warning | PHI | Montgomery | 6 hr |
| Jul 1, 8:10 AM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Jul 1, 9:09 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 7 hr |
| Jul 1, 12:04 PM EDT | Special Weather Statement | PHI | Sussex | 41 min |
Nearby
Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.